# SDR RAIA201905020001

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 42,440 hours, 25,933 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT BAG DOOR OPEN & CABIN FAIL TO PRESSURIZE. CLOSED BAG DOOR & PERFORMED PRESSURIZATION. BAG DOOR INDICATION NORMAL. NO LEAKS NOTED.
